# SDR CA990308036

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Failed
- Location: Passenger Door
- Part time: 6,278 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: I

## Discrepancy

(CAN) PASSENGER  DOOR LIGHT AND CAUTION MESSAGE IN FLIGHT THROUGH 10,500 FEET FLOWED 5 SECONDS LATER BY PASSENGER  DOOR WARNING MESSAGE.  AIRCRAFT DEPRESSURIZED AND LANDED OK.  PROXIMITY SWITCH ELECTRONIC UNIT INTERROGATED SHOWING SENSORS OUT OF RIG.  SENSOR HARNESS REPOSITIONED, DOOR ADJUSTMENT AND RIGGING CARRIED OUT.
